10.1002/(sici)1096-9853(199711)21:11<789::aid-nag901>3.0.co;2-c
Doi:
10.1002/(sici)1096-9853(199711)21:11<789::aid-nag901>3.0.co;2-c
Title:
A novel finite element double porosity model for multiphase flow through deformable fractured porous media
Author:
Lewis, Roland W.; Ghafouri, Hamid R.
Year: 1997
Month: 11
Volume: 21
Issue: 11
First_page: 789
Last_page: 816
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: ca1b1632143ef71a3ea3ac2f35205d92
Filesize: 6526901
Timeadded: 2014-08-31 21:34:03
Journalid: 9917
Original Link: https://www.wenrao.com/i/2jWozE1uaVxca3ymV
相关文献
用户也喜欢